# SDR WX0A070589

- Difficulty date: August 21, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-82
- Aircraft serial: 49900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT PAN IS CORRODED AROUND RIV-NUT INSERTS.  REPAIRED DOOR PAN IAW MD80 SRM 53-01 FIG 1, 53-14-2 PG 2, 51-30-01 & 53-05 FIG 44.
